Ask The Doctor > Questions & Answers > Dryness and no sex drive with Antidepressants.

Dryness and no sex drive with Antidepressants.

Patient: I have had a hysterecyomy and suffer from dryness and lack of interest in sex etc. What can I do? I am 56 years old and Iam in good health

 

 

Doctor: I understand your concern about your lack of sex drive. In my opinion the most probable cause of your decease in the Lib ido is due to a side effect of your medication Celexa.Celexa is an Antidepressant medication that belongs to the family of the SSRi’s. These types of medication are known to have a decrease in the Libido as a side effect.This decrease in the Libido causes dryness of the mucosa in the vagina and orgasm problems.  I would suggest you to consult your physician for a re evaluation of your medications and probable exchange for other antidepressants. I wish you the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment